# SDR W8PA971446

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 24,036 hours
- Component: Cfmint, CFM563B2
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, B, A

## Discrepancy

FLT 321 - DEN - ON CLIMB-OUT AT 15000 FT, THE NR 2 ENGINE FAILED WITH A LOUD BANG.  N1 AND N2 DECREASED RAPIDLY WITH THE EGT CLIMBING THROUGH 946 C.  THE ENGINE WAS SHUTDOWN IMMEDIATELY.  AN EMERGENCY WAS DECLARED AND RETURN TO DEN WAS MADE WITHOUT INCIDENT. THIS WAS A CONTAINED ENGINE FAILURE.
